Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Precomplete equivalence relations in dominical categories

Author: Claudio Bernardi
Journal: Proc. Amer. Math. Soc. 98 (1986), 124-134
MSC: Primary 03D75
MathSciNet review: 848889
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper precomplete equivalence relations are introduced in dominical and recursion categories. After recalling definitions in $ \S2$, in $ \S3$ an analogue of Eršov's Fixed Point Theorem is proved, as well as the recursive inseparability of two disjoint (unions of) equivalence classes. In $ \S4$ "morphisms" between equivalence relations are discussed, while $ \S5$ is devoted to the construction of an example (a new characterization of precomplete equivalence relations is also supplied in Lemma 5).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D75

Retrieve articles in all journals with MSC: 03D75

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society